# SDR RAIA201312200001

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 32,963 hours, 29,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: Door Roller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR STAIRS DID NOT DEPLOY WHEN DOOR OPENED DURING POST FLIGHT.  MAINTENANCE INSPECTED AND REPLACED PASSENGER DOOR ROLLER BRACKET, OPS CHECK GOOD.
